# SDR SWIA201334056

- Difficulty date: July 21, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 24,701 hours, 20,661 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT BULB BURNED OUT IN GALLEY EMERGENCY EXIT SIGN.  FLT#6202 RELAMPED.
